Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Holonomy invariant cochains for foliations
HTML articles powered by AMS MathViewer

by John M. Franks PDF
Proc. Amer. Math. Soc. 62 (1977), 161-164 Request permission

Abstract:

The notion of a holonomy invariant cochain for a foliation is developed generalizing the idea of a holonomy invariant measure. An example is given on a foliation in which every leaf has exponential growth, and it is shown that if the inclusion of every leaf is trivial on ${H_1}$ for a codimension one transversally oriented foliation, then holonomy invariant cochains generate all of the one dimensional cohomology.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D30
  • Retrieve articles in all journals with MSC: 57D30
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 62 (1977), 161-164
  • MSC: Primary 57D30
  • DOI: https://doi.org/10.1090/S0002-9939-1977-0431198-4
  • MathSciNet review: 0431198